# SDR UALA2011070503316

- Difficulty date: July 2, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 63,155 hours, 11,604 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 8102044
- Part serial: 1654
- Condition: Faulty
- Location: Acm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK AIR CYCLE MACHINE (ACM) FAILED.  SUSPECT FLOW CONTROL VALVE.    REPLACED SHUT OFF VALVE PER MM.
